# SDR ALG2001F00029

- Difficulty date: October 19, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Horn
- Part number: 406012108107
- Part serial: AFS2036
- Condition: Corroded
- Location: T/R Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2500 HOUR OVERHAUL, CORROSION BEYOND LIMITS ON ENTIRE SURFACE OF PARTS DUE TO POOR QUALITY OF MATERIAL AND PAINTING PROCEDURE.  SCRAPPED PARTS.  USE BETTER QUALITY ALUMINUM AND PAINTING PROCEDURE.
